# SDR AALA20140805008

- Difficulty date: August 1, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993607312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT FRAME STATION 1155 & LONGERON 28 RT.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA MD80 -53-036034.
